# SDR 5600272041106

- Difficulty date: April 11, 2006
- Submitted: April 19, 2006
- Operation: Air carrier
- Aircraft: N672SA
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600272
- Aircraft time: 4,190 hours, 2,679 cycles
- Engine: Pwa JT15D5
- Engine time: 4,071 hours, 2,603 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 324488098
- Part serial: C4046
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: X
- Precautionary procedure: E

## Discrepancy

WHILE TURNING TO A LONG FINAL, APPROXIMATELY 10 MILES, THE RT ENGINE FAILED. CREW PERFORMED A PRECAUTIONARY SHUTDOWN AND LANDED SINGLE-ENGINE. AN EMERGENCY WAS DECLARED.  REMOVED AND REPLACED RT ENGINE FCU.  STATIC RIG AND PERFORMED SATISFACTORY LEAK CHECK AND PERFORMANCE RUN.  PERFORMED EXCEL AND DECEL AND FOUND SATISFACTORY.  ALL WORK ACCOMPLISHED IAW MM 73-20-01 AND MM 71-01-03.
